Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/9685
Type: Journal article
Title: Movement disorders II: The hyperkinetic disorders
Author: Rice, J.
Thompson, P.
Citation: Medical Journal of Australia, 2001; 174(8):413-419
Publisher: Australasian Med Publ Co Ltd
Issue Date: 2001
ISSN: 0025-729X
RMID: 0020011095
Appears in Collections:Medicine publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.